# SDR AALA20030940

- Difficulty date: September 2, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ILGHTS INOPERATIVE AT ROW 32AB.  BATERY PACK FAILED DUAL FEED CHECK.  RECONNECTED LOOSE CANNON PLUG AT SEAT 32AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
